Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Not getting pregnant. Took fertile tablets, injections, no result. Should I continue taking treatment?

i got married back three years before sir but yet now i was not pegnent i had taken medical treatment also but no result mostly doctors had given me fertile tablets and ovutric injection but last month my days got extended for twenty days as due to travelling i got periods again today is eighteenth day but shall we stop intercourse today to see this month also for symptoms or shall i take medical treatment.
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response
If period was not as usual (only slight bleeding/spotting) just do one beta hCG test & ultrasound to know whether you are pregnant. If not pregnant please consult some infertility specialist to get proper treatment like superovulation with IUI. Also continuing Fertile tablets beyond 6-12 months can be harmful.
Wish you good luck.
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor